# SDR DHL99801105

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT LOWER CARGO COMPT RT AT STA 1440 LONG R30 SHOWS CRACK DAMAGE ON ATTACH ANGLE.  STOP DRILLED, FABRICATED ANGLE REPAIR AND INSTALLED PER SRM  51-1-21.
